Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A generalization of a theorem of LeRoy and Lindelöf


Author: V. F. Cowling
Journal: Bull. Amer. Math. Soc. 52 (1946), 1065-1082
DOI: https://doi.org/10.1090/S0002-9904-1946-08712-1
MathSciNet review: 0019125
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Dienes, The Taylor series, Oxford, 1931.
  • 2. E. C. Titchmarsh, The theory of functions, Oxford University Press, 1939, pp. 99-100. MR 197687


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08712-1

American Mathematical Society